Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AC/side effects Emme

Posted by Chloe on October 5, 2001, at 22:15:38

In reply to Re: ACs and hair loss? (yikes) Chloe, posted by Emme on October 5, 2001, at 21:54:44

Emme,
I am in the same boat. I have been unstable for months now. I keep trying new things and the new meds just cause other problems. BUT I do know that I am better on meds, than off.
I tried life without an AD, just using lithium, and I spun out of control. So now, one day back on the AD, I have popped back up and I am feeling better. However, I am revved beyond belief, and don't have much hope of sleeping tonight. BUT I am no longer depressed and suicidal. What a trade off.
So just know you are not alone with all this med stuff. Perhaps the AC's are too harsh for you. You really seem to be suffering from debilitating side effects without much emotional relief. I don't know too much about your situation, but Li might be a good thing to try if the Gabitril is intolerable. Li side effects are quite predictable and managable, esp if you take an ER form. And for me, easier on my hair!
I like your tropical island idea, though I don't have much hope for geographical cures. Though in theory, it sounds great!
Keep us posted.
Chloe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:79938
URL: http://www.dr-bob.org/babble/20010927/msgs/80403.html